Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Absolutely closed maps

Author: Louis Friedler
Journal: Proc. Amer. Math. Soc. 51 (1975), 186-190
MSC: Primary 54C10
MathSciNet review: 0367898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a continuous function $ f:X \to Y$ which is closed, has point inverses $ H$-closed, but which can be extended to a continuous function $ F:Z \to Y$ for some $ Z$ which has $ X$ as a proper dense subset. A partial characterization of nonextendable functions is given in terms similar to Bourbaki's theorem that perfect maps $ f:X \to Y$ are those for which $ f \times {i_Z}:X \times Z \to Y \times Z$ is a closed map for all spaces $ Z$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10

Additional Information

PII: S 0002-9939(1975)0367898-2
Keywords: $ H$-closed, absolutely closed map, regular closed map
Article copyright: © Copyright 1975 American Mathematical Society